# SDR CA050425010

- Difficulty date: April 4, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 16,908 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) HEAD SEPARATED FROM BARREL CAUSING SOME ENGINE POWER LOSS AND ROUGHNESS. PILOT LANDED PLANE ALONG ROUTE. CYLINDER ASSY WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
